Journal article icon

Journal article

A model-free approach to continuous-time finance

Abstract:

We present a pathwise approach to continuous-time finance based on causal functional calculus. Our framework does not rely on any probabilistic concept. We introduce a definition of continuous-time self-financing portfolios, which does not rely on any integration concept and show that the value of a self-financing portfolio belongs to a class of nonanticipative functionals, which are pathwise analogs of martingales. We show that if the set of market scenarios is generic in the sense of being ...

Expand abstract
Publication status:
Published
Peer review status:
Peer reviewed

Actions


Access Document


Files:
Publisher copy:
10.1111/mafi.12370

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Oxford college:
St Hugh's College
Role:
Author
ORCID:
0000-0003-1164-6053
Publisher:
Wiley
Journal:
Mathematical Finance More from this journal
Volume:
33
Issue:
2
Pages:
257-273
Publication date:
2023-01-16
Acceptance date:
2022-11-16
DOI:
EISSN:
1467-9965
ISSN:
0960-1627
Language:
English
Keywords:
Pubs id:
1312299
Local pid:
pubs:1312299
Deposit date:
2022-12-08

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP